RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1985, Volume 24, Number 6, Pages 718–727 (Mi al1926)  

Strong $\Delta^0_2$ categoricity

C. J. Ash, S. S. Goncharov


Full text: PDF file (3647 kB)

Bibliographic databases:
Language:

Citation: C. J. Ash, S. S. Goncharov, “Strong $\Delta^0_2$ categoricity”, Algebra Logika, 24:6 (1985), 718–727

Citation in format AMSBIB
\Bibitem{AshGon85}
\by C.~J.~Ash, S.~S.~Goncharov
\paper Strong $\Delta^0_2$ categoricity
\jour Algebra Logika
\yr 1985
\vol 24
\issue 6
\pages 718--727
\mathnet{http://mi.mathnet.ru/al1926}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=853778}


Linking options:
  • http://mi.mathnet.ru/eng/al1926
  • http://mi.mathnet.ru/eng/al/v24/i6/p718

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и логика Algebra and Logic
     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020